MAUDE Adverse Event Report: ROCHE DIAGNOSTICS URIC ACID VER.2; URIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS URIC ACID VER.2; URIC ACID TEST SYSTEM
Catalog Number 03183807190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c501 analyzer is (b)(6).The customer changed the reagent pack and a patient sample processed with the pack had a correct result.No further issues were observed since changing the pack.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for three patient samples tested with uric acid ver.2 on a cobas 6000 c501 module.The first sample initially resulted in a uric acid value of 0.6 mg/dl.The sample was repeated on a second analyzer, resulting in a value of 7.69 mg/dl.The second sample initially resulted in a uric acid value of 0.5 mg/dl.The sample was repeated on a second analyzer, resulting in a value of 5.41 mg/dl.The third sample initially resulted in a uric acid value of 0.5 mg/dl.The sample was repeated on a second analyzer, resulting in a value of 5.03 mg/dl.
 
Additional Manufacturer Narrative
Calibration was acceptable.Controls run on the day of the event were acceptable.It was determined that the customer does not run controls on standby reagent packs.Standby reagent packs may come into use during routine operation.The investigation could not identify a product problem.The cause of the event could not be determined.Medwatch field d4 has been updated.

Brand Name
URIC ACID VER.2
Common Device Name
URIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19557771
Report Number1823260-2024-01803
Device Sequence Number4734257
Product Code KNK
UDI-Device Identifier04015630919154
UDI-Public04015630919154
Combination Product (Y/N)Y
Initial Reporter CountryRO
PMA/510(K) Number
K922762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Catalogue Number03183807190
Device Lot Number75303401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown